Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102298
Title: Universal Nash Equilibrium Strategies for Differential Games
Authors: Averboukh, Y.
Issue Date: 2015
Publisher: Springer New York LLC
Citation: Averboukh Y. Universal Nash Equilibrium Strategies for Differential Games / Y. Averboukh. — DOI 10.1007/s10883-014-9224-9 // Journal of Dynamical and Control Systems. — 2015. — Vol. 21. — Iss. 3. — P. 329-350.
Abstract: The paper is concerned with a two-player nonzero-sum differential game in the case when players are informed about the current position. We consider the game in control with guide strategies first proposed by Krasovskii and Subbotin. The construction of universal strategies is given both for the case of continuous and discontinuous value functions. The existence of a discontinuous value function is established. The continuous value function does not exist in the general case. In addition, we show the example of smooth value function not being a solution of the system of the Hamilton–Jacobi equation. © 2014, Springer Science+Business Media New York.
Keywords: CONTROL WITH GUIDE STRATEGIES
NASH EQUILIBRIUM
NONZERO-SUM DIFFERENTIAL GAME
COMPUTATION THEORY
CONTINUOUS VALUE FUNCTIONS
DIFFERENTIAL GAMES
IN-CONTROL
JACOBI EQUATION
NASH EQUILIBRIA
NASH EQUILIBRIUM STRATEGIES
NONZERO-SUM DIFFERENTIAL GAME
VALUE FUNCTIONS
GAME THEORY
URI: http://hdl.handle.net/10995/102298
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84957968661
PURE ID: 531370
ISSN: 10792724
DOI: 10.1007/s10883-014-9224-9
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84957968661.pdf271,93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.